# SDR SWAA2014051327907

- Difficulty date: April 29, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 68,908 hours, 64,686 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STATION 827 TO STATION 834, STRINGER 23L.  REPAIRED SKIN IAW EA.
